# SDR 00FDEA00794

- Difficulty date: November 29, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 33,029 hours, 24,348 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: Illuminated
- Location: Nr 1 Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO AN OIL PRESSURE LIGHT ILLUMINATED ON NR 1 ENGINE.
